View Full Version : ADD Medication too many Side Effects


greenergrass
05-23-17, 05:56 PM
So I recently I've been seeing my doctor to get medication for my ADD but I have varying amounts of uncomfortable side effects that make me almost want to give up on medication and just try to do it on my own. The pill I've had the most success with is Vyvanse but the thing is, it kills my genitals. It shrinks and contracts to a very uncomfortable state and also feels constantly cold as well as my hands and feet. I can't even wear shorts because of the bulge caused by it. Coupled with that orgasms don't have any feeling and it doesn't come back until 2-3 weeks of not taking the drug (I thought something was wrong with me but after being off of the drugs stuff returned to normal). I've tried Adderall which gave me a similar effect to Vyvanse and made me feel awful. Now on Conserta which I think has given me E.D. because things aren't acting right down there. I honestly don't want to have to take a whole bunch of different drugs because I'm scared of what long term effects these will have on my body. Vyvanse was the only thing that really worked but the side effects were unbearable.

Any advice?

sarahsweets
05-24-17, 04:33 AM
what does of vyvanse were you on?

greenergrass
05-24-17, 01:00 PM
Only 40mg and I'm really considering going back and just bearing whatever comes with it.

sarahsweets
05-25-17, 06:37 AM
There arent any or at least very few long term issues with stimulants. They have been around for over 50 years and thoroughly studied. If you read stuff on the internet by googling "long term effects" you usually end up with anti-med/scare tactic blogs and articles. Vyvanse is the newest of the amphetamines and I always get suspicious if a doctor pushes vyvanse because there is no generic for it. (In the UK I believe there is a generic).
Have you tried multiple different doses of adderall/ vyvanse? Have you ever tried Dexedrine? Sometimes its not the med, but the dose.

greenergrass
05-25-17, 02:48 PM
I've tried 20mg, 30mg and 40mg of vyvanse. Similar effect on them all. Adderall I've tried 20mg and 30mg, 20mg I didn't feel anything but it may have been just because I started taking it the next day right when I stopped taking Vyvanse. Never tried dexedrine but maybe it's worth a try. I really don't like trying a whole bunch of different drugs but I guess I'll have to in order to find one that works :/

Jenn1202
05-26-17, 10:34 AM
Have you tried Dexedrine or Focalin? These medication tend to cause less side effects.

Jenn1202
05-26-17, 10:35 AM
Also, have u tried Ritalin? Ritalin and Concerta are different.

greenergrass
05-26-17, 02:18 PM
Never tried any of those but they may be worth trying. I don't know but I hope I can find something that works for me, unless I'm that rare case that nothing works...